# SDR AALA20161101017

- Difficulty date: October 23, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 50,860 hours, 205,483 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 11913
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING FLIGHT PASSENGERS AND FLIGHT ATTENDANTS REPORTED SMELLING SMOKE COMING FROM SEAT 16F POWER PORT.  PASSENGERS LAPTOP WAS UNPLUGGED AND ALL POWER PORTS DEACTIVATED.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY FOR SEATS 16DEF IAW AMM 23-81-00.  SYSTEM CHECKS NORMAL.
